| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated a 12.6mm vticm5_12.6 implantable collamer lens, -13.50/+3.0/104 (sphere/cylinder/axis), tore during injection.The lens was replaced with another same model/length lens and the problem was resolved.Additional information has been requested but none has been forthcoming.
Additional Manufacturer Narrative
Work order search: no similar complaint was reported for units within the same lot.Claim (b)(4).
Additional Manufacturer Narrative
B5: the lens was inserted and removed during the same surgery.Claim # (b)(4).